# SDR DHL2007803500

- Difficulty date: May 23, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD L/E INNER SECTION LWR FORMER CRACKED 0.500" AT STA XFS 660.000.  REMOVED FASTENERS IAW SRM 51-1-21.  FABRICATED ANGLES (2EA) DOUBLERS AL7075T6 0.032" IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B.  INSTALLED ANGLES DOUBLERS (2EA) IAW SRM 51-1-21, SRM 51-1-20D AND TORQUED IAW SRM 51-3-1.
